Asymptotic properties of solutions to the equations of incompressible fluid mechanics

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Well-accepted hypothesis in the fluid dynamics is that if the boundary of the physical domain is impermeable then the viscous fluid adheres completely to it. Many authors recently proposed mathematical justifications for this hypothesis using the so-called rugous boundary. In this Paper we want to discuss optimality of results obtained in Bucur et al. [3], Bucur and Feireisl [4] or Díaz et al. [5] and we show several corresponding examples. Finally, we extend these results for more general domains.

Original languageEnglish
Pages (from-to)536-553
Number of pages18
JournalJournal of Mathematical Fluid Mechanics
Volume12
Issue number4
DOIs
Publication statusPublished - Dec 1 2010
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics

Cite this